JournalsrmiVol. 30, No. 1pp. 369–370

Erratum to to “Riesz transforms on forms and LpL^p-Hodge decomposition on complete Riemanian manifolds“

  • Xiang-Dong Li

    Chinese Academy of Sciences, Beijing, China
Erratum to to “Riesz transforms on forms and $L^p$-Hodge decomposition on complete   Riemanian manifolds“ cover
Download PDF

Abstract

A gap in in the proof of a result in Rev. Mat. Iberoam. 26 (2010), 481–528, is corrected.

Cite this article

Xiang-Dong Li, Erratum to to “Riesz transforms on forms and LpL^p-Hodge decomposition on complete Riemanian manifolds“. Rev. Mat. Iberoam. 30 (2014), no. 1, pp. 369–370

DOI 10.4171/RMI/783